MathSciNet Relay Station
MathSciNet bibliographic data
MR1864113 54H25 (54C55)
Bugajewski, Dariusz On fixed point theorems for absolute retracts. Math. Slovaca 51 (2001), no. 4, 459–467.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement